# SDR USAAD01151

- Difficulty date: August 17, 2001
- Submitted: September 27, 2001
- Operation: Air carrier
- Aircraft: N926VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48146
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD4002P
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - THE LEFT AND RIGHT AFT OVERWING EXIT EMERGENCY LIGHTS WERE FOUND INOPERATIVE.  MAINTENANCE REPLACED BATTERIES.  OPERATIONALLY CHECKED OK.  (M)
